MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS PRELUDE SNAP¿; INTRODUCER, CATHETER

MERIT MEDICAL SYSTEMS PRELUDE SNAP¿; INTRODUCER, CATHETER
Catalog Number PLS-1007/CNA
Medical Device Problem Codes Unsealed Device Packaging (1444); Manufacturing, Packaging or Shipping Problem (2975); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that seal of the packaging was open.No patient injury to report.
 
Event or Problem Description
Initial information was captured incorrectly.Actual reported event is "during the implantation of the pacemaker lead, the practitioner found that the introducer sheath had been torn and was unusable after attempting to rinse it.After replacing it with a new introducer sheath, the surgery was completed." upon further review it is determined this is not a reportable complaint due to no patient injury and the device was not used.
 
Additional Manufacturer Narrative

Brand Name
PRELUDE SNAP¿
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS
8830 siempre viva rd #100
san diego CA 92154
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS
8830 siempre viva rd #100
san diego CA 92154
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
8012084225
MDR Report Key22909990
Report Number1721504-2025-00178
Device Sequence Number9130803
Product Code DYB
UDI-Device Identifier10884450251505
UDI-Public10884450251505
Combination Product (Y/N)Y
Initial Reporter CountryCH
PMA/510(K) Number
K143255
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPLS-1007/CNA
Device Lot NumberI3189542
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2025
Supplement Date Received by Manufacturer08/25/2025
Initial Report FDA Received Date08/27/2025
Supplement Report FDA Received Date09/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown